The partition algebra and the Kronecker coefficients

M. De Visscher, R. Orellana, Chris Bowman-Scargill

Research output: Contribution to journalArticlepeer-review


We propose a new approach to study the Kronecker coefficients by using the Schur–Weyl duality between the symmetric group and the partition algebra. We explain the limiting behaviour and associated bounds in the context of the partition algebra. Our analysis leads to a uniform description of the reduced Kronecker coefficients when one of the indexing partitions is a hook or a two-part partition.

Original languageEnglish
Pages (from-to)3647-3667
Number of pages21
JournalTransactions of the American Mathematical Society
Issue number5
Early online date11 Dec 2014
Publication statusPublished - 1 May 2015

Bibliographical note

Publisher Copyright:
© 2015, American Mathematical Society.

Copyright 2015 Elsevier B.V., All rights reserved.

Cite this